# SDR REXA2022053100920

- Difficulty date: May 5, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670320365
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS333 FRAME IS CRACKED BETWEEN STGR1R AND STGR2R.	REPAIRED FS333 FRAME BETWEEN STGR1R AND 2R IAW ENDEAVOR AIR EA CRJ953-13368 REVIR DATED 4/13/2022.
